]. G. Blin, P. Bonizzoni, R. Dondi, R. Rizzi, and F. Sikora, Complexity insights of the minimum duplication problem, SOFSEM, pp.2012-153
URL : https://hal.archives-ouvertes.fr/hal-00629047

J. Felsenstein, Phylogenies from Molecular Sequences: Inference and Reliability, Annual Review of Genetics, vol.22, issue.1, pp.521-565, 1988.
DOI : 10.1146/annurev.ge.22.120188.002513

E. E. Eichler and D. Sankoff, Structural Dynamics of Eukaryotic Chromosome Evolution, Science, vol.301, issue.5634, pp.521-565, 2003.
DOI : 10.1126/science.1086132

W. M. Fitch, Homology, Trends in Genetics, vol.16, issue.5, pp.227-231, 2000.
DOI : 10.1016/S0168-9525(00)02005-9

L. Arvestad, J. Lagergren, and B. Sennblad, The gene evolution model and computing its associated probabilities, Journal of the ACM, vol.56, issue.2
DOI : 10.1145/1502793.1502796

L. Arvestad, A. Berglung, J. Lagergren, and B. Sennblad, Gene tree reconstruction and orthology analysis based on an integrated model for duplications and sequence evolution, Proceedings of the eighth annual international conference on Computational molecular biology , RECOMB '04, pp.326-335, 2004.
DOI : 10.1145/974614.974657

P. Bonizzoni, G. D. Vedova, and R. Dondi, Reconciling a gene tree to a species tree under the duplication cost model, Theoretical Computer Science, vol.347, issue.1-2, pp.36-53, 2005.
DOI : 10.1016/j.tcs.2005.05.016

W. Chang and O. Eulenstein, Reconciling Gene Trees with Apparent Polytomies, COCOON 2006, pp.235-244, 2006.
DOI : 10.1007/11809678_26

C. Chauve and N. , El-Mabrouk, New Perspectives on Gene Family Evolution: Losses in Reconciliation and a Link with Supertrees, RECOMB, pp.46-58, 2009.

J. Cotton and R. Page, Rates and patterns of gene duplication and loss in the human genome, Proceedings of the Royal Society of London. Series B, pp.272-277, 2005.
DOI : 10.1098/rspb.2004.2969

D. Durand, B. Haldórsson, and B. Vernot, A Hybrid Micro???Macroevolutionary Approach to Gene Tree Reconstruction, Journal of Computational Biology, vol.13, issue.2, pp.320-335, 2006.
DOI : 10.1089/cmb.2006.13.320

R. Page, GeneTree: comparing gene and species phylogenies using reconciled trees, Bioinformatics, vol.14, issue.9, pp.819-820, 1998.
DOI : 10.1093/bioinformatics/14.9.819

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

R. Page and J. Cotton, VERTEBRATE PHYLOGENOMICS: RECONCILED TREES AND GENE DUPLICATIONS, Biocomputing 2002, pp.536-547, 2002.
DOI : 10.1142/9789812799623_0050

J. Doyon, C. Scornavacca, K. Gorbunov, G. Szolloso, V. Ranwez et al., An effi. algo. for gene/species trees parsim. reconc. with losses, dup. and transf, J. Comp. Biol, pp.6398-93, 2010.

M. Hallett, J. Lagergren, and A. Tofigh, Simultaneous identification of duplications and lateral transfers, Proceedings of the eighth annual international conference on Computational molecular biology , RECOMB '04, pp.347-356, 2004.
DOI : 10.1145/974614.974660

A. Tofigh, M. Hallett, and J. Lagergren, Simultaneous Identification of Duplications and Lateral Gene Transfers, IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol.8, issue.2, pp.517-535, 2011.
DOI : 10.1109/TCBB.2010.14

M. S. Bansal, E. J. Alm, and M. Kellis, Efficient algorithms for the reconciliation problem with gene duplication, horizontal transfer and loss, Bioinformatics, vol.28, issue.12, pp.283-291, 2012.
DOI : 10.1093/bioinformatics/bts225

M. S. Bansal, E. J. Alm, and M. Kellis, Reconciliation Revisited: Handling Multiple Optima when Reconciling with Duplication, Transfer, and Loss, Journal of Computational Biology, vol.20, issue.10, pp.738-754, 2013.
DOI : 10.1089/cmb.2013.0073

M. T. Hallett and J. Lagergren, New algorithms for the duplication-loss model, Proceedings of the fourth annual international conference on Computational molecular biology , RECOMB '00, pp.138-146, 2000.
DOI : 10.1145/332306.332359

U. Stege, Gene Trees and Species Trees: The Gene-Duplication Problem is Fixed-Parameter Tractable, 6th International Workshop on Algorithms and Data Structures (WADS'99), pp.288-293, 1999.
DOI : 10.1007/3-540-48447-7_29

M. S. Bansal and R. Shamir, A Note on the Fixed Parameter Tractability of the Gene-Duplication Problem, IEEE/ACM Transactions on Computational Biology and Bioinformatics, vol.8, issue.3, pp.848-850, 2011.
DOI : 10.1109/TCBB.2010.74

J. Byrka, S. Guillemot, and J. Jansson, New results on optimizing rooted triplets consistency, Discrete Applied Mathematics, vol.158, issue.11, pp.1136-1147, 2010.
DOI : 10.1016/j.dam.2010.03.004

URL : https://hal.archives-ouvertes.fr/hal-00824940

A. Chester, R. Dondi, and A. Wirth, Resolving Rooted Triplet Inconsistency by Dissolving Multigraphs, TAMC, pp.260-271, 2013.
DOI : 10.1007/978-3-642-38236-9_24

M. S. Bansal, J. G. Burleigh, O. Eulenstein, and A. Wehe, Heuristics for the Gene-Duplication Problem: A ??(n) Speed-Up for the Local Search, RECOMB, pp.238-252, 2007.
DOI : 10.1007/978-3-540-71681-5_17

M. S. Bansal, O. Eulenstein, and A. Wehe, The Gene-Duplication Problem: Near-Linear Time Algorithms for NNI Based Local Searches, IEEE/ACM Trans. Comput. Biology Bioinform, vol.6, issue.2, pp.221-231, 2009.
DOI : 10.1007/978-3-540-79450-9_3

W. Chang, J. G. Fernández-baca, and O. , Eulenstein, An ILP solution for the gene duplication problem, BMC Bioinformatics, issue.12, p.14

A. Ouangraoua, K. M. Swenson, and C. Chauve, An Approximation Algorithm for Computing a Parsimonious First Speciation in the Gene Duplication Model, RECOMB-CG, pp.290-301, 2010.
DOI : 10.1007/978-3-642-16181-0_24

URL : https://hal.archives-ouvertes.fr/hal-00527624

D. J. Welsh and M. B. Powell, An upper bound for the chromatic number of a graph and its application to timetabling problems, The Computer Journal, vol.10, issue.1, pp.85-86, 1967.
DOI : 10.1093/comjnl/10.1.85

P. Alimonti and V. Kann, Some APX-completeness results for cubic graphs, Theoretical Computer Science, vol.237, issue.1-2, pp.123-134, 2000.
DOI : 10.1016/S0304-3975(98)00158-3

J. Kleinberg and E. Tardos, Algorithm Design, Pearson Education, 2006.